# SDR SWAA2012041903233

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 17,963 hours, 10,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spacer
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING SPACER CRACKED WITH LENS MISSING AT 1C.  REMOVED AND REPLACED LIGHT ASSY PER AMM.
